Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Charles522

ALLMOST DONE ACCUTANE I THINK...

Recommended Posts

Well im about 2 weeks done from being on accutane for 5 months. First month was 20mg a day, the second and third was 40 mg a day the 4th and now 5th were 40mg one day then 80 mg the next. First question will I have to go nother month? I weigh 150. I got 2 pimples this month they were small. Why am I still getting them? Also my face has been getting very little pimples but my face looks worse then 2 months ago. I think maybe because of the redness maybe? Will the redness go away? Is it ok that im still breaking out a little on 5th month of accutane?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×